# SDR CALA2025121812204

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 79,178 hours, 29,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A57703
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT,  LBL 44 BETWEEN BS 328 - 344 WAS CORRODED ON UPPER SURFACE JUST IN FRONT OF SEAT TRACK.  R & R THE FLOOR SUPPORT IAW DWG 141A5730, REV A.
